# SDR VTZA95239

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- System (JASC): 2440 · External Power System
- Part: Gpu Door
- Part number: 13711636
- Condition: Missing
- Location: Nose Access
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

BOS/PWM - FLT 6398 - DURING POST-FLIGHT WALKAROUND AT 1836 HRS ON 7-30-95, FLIGHT CREW DISCOVERED THE GPU DOOR HAD SEPARATED FROM THE AIRCRAFT DURING FLIGHT.  MAINTENANCE REPLACED GPU DOOR.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
